Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you need help urgently, see our mental health web guide which can point you to expert advice.

My update on coming off.

(2 Posts)
vickylou2004 Wed 15-Jun-11 07:27:16

I've recently decided to come off Citalopram, with the first 8 weeks of splitting my 10mg tablets in half which wasn't too much of a problem. The last 2 weeks though I have missed half a tablet every other day and I'm finding it really hard. I'm finding the last adjustment difficult as I'm so bad tempered and lightheaded.

I disagree with my doctor that the tablets and dose that I was on was pyshological.

Can't wait to be rid of these tablets for good!

vickylou2004 Wed 15-Jun-11 17:52:35

psychological

Anyone in the same boat as me?

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now